Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Burning sensation in urethra, STD negative. Taken Levoflaxine. What can I do?

I had burning sensation in the urethra even if i didn t urinate its like fire i made some tests STD and VDRL even HIV all came negative ans semen test for gonorrhea was negative i took many medicine like levoflaxine for more than a month now am on cephalexin 500 and tamsulosion hydrochloride 400 XL since 4 days and it still having the same feelings even i drink water in huge amount what can i do pls i need an answer god bless u
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  424
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have burning sensation in Urethra,You have all the tests for sexually Transmitted diseases.Have you had a contact with unknown woman or prostitute?From your symptoms it looks like you have severe urethritis.Pl take Tab Doxycyclin 100 mg twice daily for 3 weeks along with urinary antiseptics like Tab Niftran 100 mg twice daily.If your symptoms still persist pl consult Urologist and get your uorthrogram done to rule out stricture of the urethra.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor